A Response Regarding the Matter of the Man with Three Wives
A response to criticism of the paper "On the Matter of the Man with Three Wives," Moriah 22 (1999), 98- 107 (see also Rationality Center DP 102, June 1996). The Moriah paper is a non- mathematical account, written in Hebrew for the Rabbinic public, of "Game- Theoretic Analysis of a Bankruptcy Problem from the Talmud," by R. Aumann and M. Maschler, J. Econ. Th. 36 (1985), 195- 213. The current response appeared in Hama'yan 50 (2010), 1- 11.
|Date of creation:||Feb 2010|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.ratio.huji.ac.il/
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:huj:dispap:dp537. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ilan Nehama)
If references are entirely missing, you can add them using this form.